# SDR HNAA2013110600566

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 62,468 hours, 69,895 cycles
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Vibration
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER HAS EXCESSIVE VIBRATION IN FLIGHT.  SHIMMED NR 3 AND NR 4 BLADES IAW MM 61-10-00. OPS CHECKED GOOD.
